ePrints@IIScePrints@IISc Home | About | Browse | Latest Additions | Advanced Search | Contact | Help

On Extremal Solutions to Stochastic Control Problems

Borkar, VS (1991) On Extremal Solutions to Stochastic Control Problems. In: Applied Mathematics and Optimization, 24 (1). pp. 317-330.

[img] PDF
Restricted to Registered users only

Download (785kB) | Request a copy


We identify two solutions of a controlled diffusion if the corresponding one-dimensional marginals of the state and control process agree.The extreme points of the set of such equivalence classes are shown to correspond to Markov controls.

Item Type: Journal Article
Publication: Applied Mathematics and Optimization
Publisher: Springer
Additional Information: Copyright of this article is belong to Springer.
Keywords: Optimal stochastic control;Controlled diffusion;Extremal solutions;Markov controls;Marginal classes.
Department/Centre: Division of Electrical Sciences > Electrical Engineering
Date Deposited: 02 Nov 2006
Last Modified: 27 Feb 2019 11:40
URI: http://eprints.iisc.ac.in/id/eprint/8632

Actions (login required)

View Item View Item